MathSciNet Relay Station
MathSciNet bibliographic data
MR352333 22E50 (20G10)
Casselman, W.; Wigner, D. Continuous cohomology and a conjecture of Serre's. Invent. Math. 25 (1974), 199–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement